What's new

Is this normal...?

Nilla

Baby, baby, baby ohh
PF Member
Messages
641
Reaction score
1
Points
89
Location
United States
Peak Coin
0.000000
Should I worry about this?

I already have had my monthy visitor this month. But just yesterday, I find out that I am on my period again. It it normal to have it again in the same month? Or is it something I should contact my doctor about? :distress:
 
Didn't you say you were going on the depo injection?
If you have, it messes up your periods. I've had my period for 16 days so far since I had the depo.

Otherwise, I'd suggest calling your doctor :)
 
Any odd change in body functionality I'd recommend getting checked up on, just in case. :)
 
I agree about going to the doctor. The condition you describe is out of my field being a male, but it is always best to keep an eye on such things.
 
I know a whole heap of different women with different cycles. I also know my own cycles, which have changed so much over the years. Mine have now takes to coming five days earlier than the day that it came the month before. It is like clockwork. but I hate that I don't get a whole three weeks break from it, because of the fact that it gets earlier and earlier every month.

They are also getting shorter and lighter too. When I first began menstruating they were heavy and hard to manage. Then the second time that I was supposed to have my period ever, it never came. But the month after that it came and it was heavier than ever. Awful.

I spoke to some friends about this, and one told me that she gets her period every two weeks and that she was going to the doctors to see about it. Some women get their monthly every two months. The best advice I can give you is to visit your doctor. Hormonal changes will effect your menstrual flow.
 
What was the gap between your actual period and this one? A couple of days? If it was not a huge gap, then maybe it might be just a follow up. I tend to have those, but not often. Anyway, if you have started taking the pill, or injection, or any other contraceptive, this is a probable side effect. If you're on the pill, make sure you didn't forget a day. It kind of messes your cycle that's why. Although if you're still worried, you can get a quick check up anyway, there's no harm on it.
 
I know this is a bit old but mehh. It happens. Sometimes girls have six month breaks from them, it just depends on what you're body is doing. I don't think it's anything too major to worry about, what's so bad about your period being more frequent? :/
 
Back
Top